# SDR SIMA200117111

- Difficulty date: June 20, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 7933 · Engine Oil Temperature
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOS - FLT 4613 - ABORTED TAKEOFF DUE TO HIGH RIGHT ENGINE OIL TEMP AND RIGHT PROP OIL TEMP.  (M)
